| Model Number |
02.12.E0311FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
06/09/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 16 june 2025 (b)(4) items manufactured and released on 12/04/2024.Expiration date: 19/93/2029.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: the surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
The patient came in reporting pain and instability and the cause is unknown.About 6 months after the primary surgery, the surgeon upsized the poly (from 11 to 17mm) to give stability, and the surgery was completed successfully.This revision was not related to medacta products/effectiveness.The patient presented with post op pain and instability and the surgeon scheduled this as an exploratory surgery and decided to exchange the poly while he was in there.